# SDR RRXA10910

- Difficulty date: March 29, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: DHM1630541
- Condition: Cracked
- Location: Sta 70 Rbl 30
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE BULKHEAD HORIZ. INTERCOSTAL AT STA 70 RBL 30 ABOVE L30R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-21 AND 51-1-20D.
